# SDR 95FDEA01211

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518388
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP CHORD OF FLOORBEAM BS 1070 AT LBL 13 LBL 47.5 TO 54 RBL 15 TO 52 WL 208.  CUT OUT DAMAGED UPPER CHORD OF FLOORBEAM FROM LBL 65 RBL 65 AND REPAIRED PER SRM 53-10-08 FIG 3.
